Browsing Jaem 2016, Vol 6, No 1 by Citation "Kheloufi, A. (2016). On the third boundary value problem for parabolic equations in a non-regular domain OFRN +1. TWMS (Turkic World Mathematical Society) Journal of Applied and Engineering Mathematics, 6(1), 1-14."
Now showing items 1-1 of 1
(Işık University Press, 2016)In this paper, we look for sufficient conditions on the lateral surface of the domain and on the coefficients of the boundary conditions of a N−space dimensional linear parabolic equation, in order to obtain existence, ...